# SDR QXEA2012081700808

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK 17 HAS TOOLING DAMAGE AND CORROSION.  REMOVED DAMAGE IAW RD 8/4-53-884.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884, MIN REMAINING THICKNESS .387".  CONFIRMED AFFECTED ARE CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND WITHIN LIMITS IAW RD 8/4-53-884 AND RD 8/4-53-4683.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4683 AND COMPLIED WITH TASK CARD RD 8/4-53-4683.
